Aa
A
A
A
Close
Birth Control (Contraception) Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Depo-provera

My gyn gave me my depo-provera shot two weeks before it was due . Can that affect the effectiveness of the shot in any way ?
1 Responses
603463 tn?1220630455
MEDICAL PROFESSIONAL
Hi!
If you were my patient, I would advise you that there is no cause for concern if the shot was given a bit early.  It is only if it is given too late that you need to worry.
Good luck!
Dr B
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.